No Cover Image

Journal article 756 views 55 downloads

Nonlinear Fokker--Planck equations for Probability Measures on Path Space and Path-Distribution Dependent SDEs

Xing Huang, Michael Rockner, Feng-yu Wang Orcid Logo

Discrete and Continuous Dynamical Systems, Volume: 39, Issue: 6, Pages: 3017 - 3035

Swansea University Author: Feng-yu Wang Orcid Logo

DOI (Published version): 10.3934/dcds.2019125

Published in: Discrete and Continuous Dynamical Systems
Published: 2019
Online Access:
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 3017
End Page: 3035